# SDR AALA201806269024

- Difficulty date: June 21, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 28,745 hours, 11,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: PAC5026
- Part serial: 9971
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. PER CARD 2908 EMERGENCY LIGHTS SIGN (OVER WING HATCH SIGN) ROW 13, 14 AND 15 RIGHT HAND SIDE FAILED TO STAY ON DURING TEST OF BATTERY PACK CAPACITY CHECK. REPLACED POWER SUPPLY (M1695) PER AMM 33-51-06, OPERATIONS CHECK NORMAL.
